# SDR AALA202408286990

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 27,597 hours, 3,342 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A CREW REST DOOR DOES NOT OPEN / CLOSE PROPERLY, STICKS. MAINTENANCE REPLACED OFAR DOOR LATCH IAW AMM 25-29-01.
